# SDR WX0A2021092273839

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 10,829 hours, 5,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 157962
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N0018 EPSU 11WL FAILS TEST / REMOVED AND REPLACED EPSU 11WL, OPS CHECKED OK, REF A320 AMM 33-51-38, 33-51-00"
